Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 503, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Aug 10, 2011, 4:50 AM CDT for Crawford County, Franklin County, Sebastian County, Arkansas; Haskell County, LeFlore County, Sequoyah County, Oklahoma. It was in force for 55 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2011, 4:50 AM CDT (09:50 UTC)
- Expired
- Aug 10, 2011, 5:45 AM CDT
- In force
- 55 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Crawford County, AR, Franklin County, AR, Sebastian County, AR, Haskell County, OK, LeFlore County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 18 km from the middle of the area, began a volume at 09:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 5:00 AM CDT | TSTM WND GST 60 | Cowlington, OK | WINDS 60 OR MORE. SHOOK MOBILE HOME HARD. |
| Aug 10, 5:05 AM CDT | TSTM WND DMG | Spiro, OK | NUMEROUS LARGE LIMBS BROKEN. ESTIMATED WIND AT OVER 60 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 10, 3:15 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.8 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 350 J/kg
- Mixed-layer CIN
- -130 J/kg
- Mixed-layer LCL
- 1934 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
698
WUUS54 KTSA 100950
SVRTSA
ARC033-047-131-OKC061-079-135-101045-
/O.NEW.KTSA.SV.W.0503.110810T0950Z-110810T1045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
450 AM CDT WED AUG 10 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA
SOUTHERN CRAWFORD COUNTY IN NORTHWEST ARKANSAS
EASTERN HASKELL COUNTY IN SOUTHEAST OKLAHOMA
NORTHERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
SOUTHWESTERN FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS
SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS
* UNTIL 545 AM CDT
* AT 446 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHWEST OF SALLISAW TO 10 MILES WEST OF
WISTER...MOVING EAST AT 50 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
SALLISAW...BOKOSHE...WISTER...GANS...PANAMA...HOWE...SPIRO...
POTEAU...MULDROW...CAMERON...ROLAND...POCOLA...MOFFETT...ARKOMA...
BONANZA...HACKETT...FORT SMITH...HARTFORD...MIDLAND...JENNY LIND...
EXCELSIOR...BARLING...HUNTINGTON...GREENWOOD...MANSFIELD...
BURNVILLE...LAVACA...BLOOMER...WASHBURN...FORT CHAFFEE...CHARLESTON
AND BRANCH.
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 303 AND
327.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3523 9392 3523 9402 3513 9404 3514 9413
3510 9414 3507 9423 3497 9422 3496 9424
3495 9491 3547 9486 3545 9445 3531 9403
3531 9391
TIME...MOT...LOC 0949Z 270DEG 45KT 3539 9484 3495 9485
$$2 follow-up statements
735
WWUS54 KTSA 101007
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
507 AM CDT WED AUG 10 2011
ARC033-047-131-OKC061-079-135-101045-
/O.CON.KTSA.SV.W.0503.000000T0000Z-110810T1045Z/
CRAWFORD AR-FRANKLIN AR-SEBASTIAN AR-HASKELL OK-LE FLORE OK-
SEQUOYAH OK-
507 AM CDT WED AUG 10 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT FOR
SOUTHEASTERN SEQUOYAH...NORTHERN LE FLORE...EASTERN HASKELL...
SEBASTIAN...SOUTHWESTERN FRANKLIN AND SOUTHERN CRAWFORD COUNTIES...
AT 500 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GANS TO WISTER...MOVING EAST AT 55 MPH. DOPPLER RADAR
INDICATES A SMALL AREA OF VERY STRONG WINDS NEAR COWLINGTON...MOVING
EAST TOWARD SPIRO...POCOLA AND BRADEN.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
DAMAGING WIND GUSTS TO 70 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
SCULLYVILLE...COTTONWOOD...CAMERON...ROLAND...BRADEN...POCOLA...ROCK
ISLAND...MOFFETT...ARKOMA...JENSON...BONANZA...MILL CREEK...
HACKETT...FORT SMITH...HARTFORD...RYE HILL...PATTERSON...MIDLAND...
JENNY LIND...EXCELSIOR...ARKOLA...BARLING...WITCHERVILLE...
HUNTINGTON...GREENWOOD...CENTRAL CITY...MANSFIELD...LIBERTY...
DAYTON...CROSSROADS...BURNVILLE...LAVACA...MILLTOWN...BLOOMER...
URSULA...WASHBURN...FORT CHAFFEE...CHARLESTON AND BRANCH.
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 305 AND
327.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO
HIGH WINDS AND MAY BE OVERTURNED.
&&
LAT...LON 3523 9392 3523 9402 3513 9404 3514 9413
3510 9414 3507 9423 3497 9422 3496 9424
3496 9485 3547 9484 3545 9445 3531 9403
3531 9391
TIME...MOT...LOC 1005Z 271DEG 47KT 3541 9462 3497 9463
$$074
WWUS54 KTSA 101035
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
535 AM CDT WED AUG 10 2011
OKC061-079-135-101045-
/O.CAN.KTSA.SV.W.0503.000000T0000Z-110810T1045Z/
HASKELL OK-LE FLORE OK-SEQUOYAH OK-
535 AM CDT WED AUG 10 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SEQUOYAH...
NORTHERN LE FLORE AND EASTERN HASKELL COUNTIES IS CANCELLED...
LAT...LON 3523 9392 3523 9402 3513 9404 3514 9413
3510 9414 3507 9423 3497 9422 3496 9424
3496 9444 3542 9442 3531 9403 3531 9391
TIME...MOT...LOC 1035Z 271DEG 47KT 3539 9414 3495 9415
$$
ARC033-047-131-101045-
/O.CON.KTSA.SV.W.0503.000000T0000Z-110810T1045Z/
CRAWFORD AR-FRANKLIN AR-SEBASTIAN AR-
535 AM CDT WED AUG 10 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT FOR
SEBASTIAN...SOUTHWESTERN FRANKLIN AND SOUTHERN CRAWFORD COUNTIES...
AT 532 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LAVACA TO LIBERTY...MOVING EAST AT 55 MPH. STRONG
THUNDERSTORMS EXTEND WEST TO THE OKLAHOMA STATE LINE.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 65 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...URSULA...
WASHBURN...FORT CHAFFEE...CHARLESTON AND BRANCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO
HIGH WINDS AND MAY BE OVERTURNED.
&&
LAT...LON 3523 9392 3523 9402 3513 9404 3514 9413
3510 9414 3507 9423 3497 9422 3496 9424
3496 9444 3542 9442 3531 9403 3531 9391
TIME...MOT...LOC 1035Z 271DEG 47KT 3539 9414 3495 9415
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 3:56 AM CDT, 54 minutes earlier.
Area forecast discussion, Aug 10, 3:56 AM CDT, 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 356 AM CDT WED AUG 10 2011 .DISCUSSION... COMPACT INTENSE MCS WILL CONTINUE ACROSS FAR EASTERN OK THROUGH NW AR THIS MORNING...WITH ATTENTION GRADUALLY TURNING TO UPSTREAM MCS NOW OVER CENTRAL KANSAS. THE FORMER WAS NOT HANDLED WELL IN MODEL SOLUTIONS...WITH THE LATTER PICKED UP BY MOST MODELS. UNCERTAINTY EXISTS REGRADING HOW THE EARLY MORNING MCS WILL IMPACT THE EVOLUTION OF THE APPROACHING SYSTEM LATER THIS MORNING. THE REMNANT COLD POOL MAY SERVE AS THE FOCUS FOR WESTERN FLANK DEVELOPMENT ALONG THE APPROACHING SYSTEM...AND MAY SUSTAIN IT THROUGH THE MORNING GIVEN LOW LEVEL JET ORIENTATION FROM WESTERN INTO CENTRAL OKLAHOMA. THIS EVOLUTION WILL BE FOLLOWED WITH UPCOMING FORECAST UPDATES THROUGH THE MORNING. TEMPERATURE IMPACTS WILL BE SUBSTANTIAL TODAY ESPECIALLY OVER NORTHERN AREAS. STILL HOT AND HUMID ACROSS THE FAR SOUTH WHERE THE HEAT WARNING WILL REMAIN THROUGH TODAY. THE SYNOPTIC FRONTAL BOUNDARY WILL BE PUSHED INTO THE FORECAST AREA TONIGHT...AND SERVE AS A FOCUS FOR STORM DEVELOPMENT ON THURSDAY INTO FRIDAY AS IT ATTEMPTS TO RETURN NORTHWARD. THE NEXT WAVE IN THE NW FLOW ALOFT WILL SPARK MCS DEVELOPMENT FRIDAY NIGHT SOMEWHERE IN VICINITY...AND DRIVE THE FRONT BACK SOUTHWARD FRIDAY NIGHT INTO SATURDAY MORNING. THIS FRONTAL SURGE WILL ALLOW ALL AREAS TO BE NEAR OR BELOW NORMAL TEMPS OVER THE WEEKEND...BEFORE THE FRONT RETURNS NORTHWARD EARLY NEXT WEEK WITH AN ASSOCIATED CHANCE OF SHOWER AND STORMS. THE UPPER RIDGE DOES LOOK TO REBUILD BY MID NEXT WEEK THOUGH MODELS CONTINUE TO STRUGGLE WITH THE AMPLITUDE. && .PRELIMINARY POINT TEMPS/POPS... TUL 91 74 93 75 / 50 40 20 40 FSM 93 74 96 75 / 60 30 30 30 MLC 101 75 97 74 / 20 20 30 30 BVO 86 71 91 70 / 60 30 20 30 FYV 86 69 90 69 / 80 40 20 30 BYV 80 66 87 71 / 80 50 20 30 MKO 92 73 94 73 / 40 40 20 30 MIO 84 71 90 70 / 80 40 20 30 F10 95 75 95 73 / 30 30 30 30 HHW 102 74 101 75 / 10 10 20 20 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...EXCESSIVE HEAT WARNING UNTIL 8 PM WEDNESDAY FOR OKZ049-OKZ053. AR...NONE. && LONG TERM....07
Hazardous weather outlook, Aug 9, 9:27 PM CDT, 7 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
927 PM CDT TUE AUG 9 2011
ARZ001-002-010-011-019-020-029-OKZ049-053>076-101430-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
927 PM CDT TUE AUG 9 2011
...CHANCES FOR SHOWERS AND THUNDERSTORMS TONIGHT AND WEDNESDAY...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TONIGHT.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...AFTER 9 PM.
FIRE WEATHER DANGER.
RISK...LIMITED.
AREA...WEST OF HIGHWAY 75 IN NORTHEAST OKLAHOMA.
ONSET...ONGOING.
DISCUSSION...
A THUNDERSTORM COMPLEX HAS BEGUN TO DEVELOP TO OUR NORTHWEST THIS
EVENING ACROSS KANSAS. THIS ACTIVITY IS EXPECTED TO MOVE ACROSS
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS TONIGHT. A FEW STRONG TO
SEVERE STORMS WILL BE POSSIBLE WITH LOCALLY HEAVY RAINFALL...LARGE
HAIL AND STRONG WINDS BEING THE MAIN THREATS.
A LIMITED FIRE DANGER REMAINS OVER PORTIONS OF NORTHEAST OKLAHOMA
THIS EVENING...MAINLY WEST OF HIGHWAY 75 AS LOW RELATIVE HUMIDITY
VALUES CONTINUE. THIS FIRE DANGER SHOULD DECREASE OVERNIGHT AS
RELATIVE HUMIDITY VALUES RECOVER AND CHANCES FOR SHOWERS AND
THUNDERSTORMS DEVELOP.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...
HIGH WIND POTENTIAL...DANGEROUS HEAT POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...
DANGEROUS HEAT POTENTIAL.
FRIDAY AND SATURDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
THE ONGOING THUNDERSTORM COMPLEX WEDNESDAY MORNING WILL CONTINUE
TO RESULT IN A SEVERE WEATHER THREAT ACROSS MOST OF EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS. A FEW SEVERE STORMS WITH DAMAGING
WIND POTENTIAL MAY ALSO DEVELOP WEDNESDAY AFTERNOON IN SOUTHEAST
OKLAHOMA AS THE OUTFLOW BOUNDARY FROM THE MORNING STORMS IS LIKELY
TO SETTLE SOUTH INTO A VERY HOT AIRMASS. SOUTH OF THE OUTFLOW
BOUNDARY IN SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS...VERY
HOT TEMPERATURES AND LOW RELATIVE HUMIDITIES WILL RESULT IN AN
ELEVATED FIRE DANGER. EXCESSIVE HEAT WARNINGS HAVE BEEN EXTENDED
ACROSS SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS THROUGH
WEDNESDAY.
PERIODIC THUNDERSTORM COMPLEXES WILL CONTINUE TO BE POSSIBLE
THURSDAY THROUGH SATURDAY ACROSS THE REGION. THE HIGHER CHANCES
ARE EXPECTED TO STAY NORTH OF INTERSTATE 40...WHICH WILL RESULT
IN AFTERNOON HEAT INDICES STILL CLIMBING ABOVE 105 IN THAT AREA.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, Aug 10, 3:10 AM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
310 AM CDT WED AUG 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 AM TSTM WND GST 6 SE BROKEN ARROW 35.99N 95.71W
08/10/2011 E0 MPH WAGONER OK NWS EMPLOYEE
NWS EMPLOYEE ESTIMATES 60-70 MPH WINDS WITH SUSTAINED 50
MPH OVER AN EXTENDED PERIOD OF TIME. POWER IS OUT.
&&
BASSpecial weather statement, Aug 10, 3:20 AM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
320 AM CDT WED AUG 10 2011
ARZ010-019-OKZ069-100845-
ADAIR OK-CRAWFORD AR-WASHINGTON AR-
320 AM CDT WED AUG 10 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHEASTERN CRAWFORD AND SOUTHERN WASHINGTON
IN NORTHEAST OKLAHOMA
NORTHERN ADAIR
AT 320 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES WEST OF PROCTOR TO LAKE FORT SMITH...MOVING
EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...BARON...CHRISTIE...PROCTOR...WESTVILLE...BALLARD...WATTS...
BIDVILLE...ODELL...WINSLOW...WEST FORK...LINCOLN...PRAIRIE GROVE...
BLACKBURN...HOGEYE...STRICKLER...MORROW...BRENTWOOD...WOOLSEY...
CLYDE...CANEHILL...SUMMERS...RHEA...VINEY GROVE...CINCINNATI...
MOUNTAINBURG...CHESTER...LOCKE...MOUNT GAYLER...DEVILS DEN STATE
PARK...PRAIRIE GROVE BATTLEFIELD STATE PARK AND LAKE FORT SMITH.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3573 9396 3566 9405 3566 9407 3561 9413
3596 9480 3601 9480 3616 9459 3614 9456
3610 9455 3610 9449 3579 9396 3576 9396
3575 9391
TIME...MOT...LOC 0820Z 255DEG 34KT 3596 9481 3567 9412Local storm report, Aug 10, 3:59 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
359 AM CDT WED AUG 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 AM TSTM WND DMG 2 SE LOCUST GROVE 36.18N 95.14W
08/10/2011 MAYES OK EMERGENCY MNGR
STRUCTURAL DAMAGE TO MOBILE HOME.
0336 AM TSTM WND DMG 4 E LOCUST GROVE 36.20N 95.10W
08/10/2011 MAYES OK EMERGENCY MNGR
STRUCTURAL DAMAGE TO HOUSE.
0340 AM TSTM WND GST CHOUTEAU 36.19N 95.34W
08/10/2011 E0 MPH MAYES OK EMERGENCY MNGR
ESTIMATED 70 MPH WINDS.
&&
BASSpecial weather statement, Aug 10, 4:14 AM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
414 AM CDT WED AUG 10 2011
OKZ070-071-073>075-100945-
HASKELL OK-LATIMER OK-MCINTOSH OK-MUSKOGEE OK-PITTSBURG OK-
414 AM CDT WED AUG 10 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
HASKELL...EASTERN MCINTOSH...PITTSBURG AND LATIMER
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN MUSKOGEE
AT 413 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES WEST OF PORUM TO 5 MILES SOUTHEAST OF
FEATHERSTON TO 5 MILES SOUTHWEST OF ASHLAND...MOVING EAST AT 45 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3494 9609 3498 9585 3545 9548 3544 9503
3541 9498 3497 9501 3469 9540 3469 9610
TIME...MOT...LOC 0913Z 269DEG 37KT 3537 9537 3501 9542
3472 9609Local storm report, Aug 10, 4:16 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
416 AM CDT WED AUG 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 AM TSTM WND DMG 4 SE LOCUST GROVE 36.16N 95.12W
08/10/2011 CHEROKEE OK EMERGENCY MNGR
*** 2 INJ *** HOUSE DESTROYED. TWO PEOPLE WITH MINOR
INJURIES.
&&
BASLocal storm report, Aug 10, 4:25 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
425 AM CDT WED AUG 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 AM TSTM WND DMG 4 SE LOCUST GROVE 36.16N 95.12W
08/10/2011 CHEROKEE OK EMERGENCY MNGR
*** 1 FATAL *** MOBILE HOME DESTROYED. ONE FATALITY.
&&
BASThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 3:48 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 57 min |
| Aug 10, 4:33 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 57 min |
| Aug 10, 5:12 AM CDT | Special Weather Statement | TSA | Carroll, Madison | 48 min |
| Aug 10, 5:24 AM CDT | Flash Flood Warning | TSA | Crawford, Franklin, Sebastian | 4 hr |
| Aug 10, 5:38 AM CDT | Severe Thunderstorm Warning | TSA | Franklin, Sebastian | 37 min |
| Aug 10, 1:13 AM CDT | Special Weather Statement | TSA | Creek | 47 min |
| Aug 10, 1:26 AM CDT | Special Weather Statement | TSA | Osage | 34 min |
| Aug 10, 1:41 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 64 min |
| Aug 10, 1:43 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 62 min |
| Aug 10, 1:56 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee, Rogers, Tulsa, Washington | 64 min |
| Aug 10, 2:14 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner | 61 min |
| Aug 10, 2:32 AM CDT | Severe Thunderstorm Warning | TSA | Rogers | 43 min |
| Aug 10, 3:07 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, McIntosh, Mayes, Muskogee, Rogers and 2 more | 53 min |
| Aug 10, 3:10 AM CDT | Areal Flood Advisory | TSA | Rogers, Tulsa, Wagoner | 2 hr |
| Aug 10, 3:20 AM CDT | Special Weather Statement | TSA | Adair | 25 min |
| Aug 10, 4:14 AM CDT | Special Weather Statement | TSA | Haskell, Latimer, Pittsburg | 31 min |
| Aug 10, 5:34 AM CDT | Special Weather Statement | TSA | Pittsburg | 26 min |
| Aug 10, 6:08 AM CDT | Special Weather Statement | TSA | Pittsburg | 52 min |
| Aug 10, 6:20 AM CDT | Special Weather Statement | TSA | Osage | 25 min |
| Aug 10, 6:43 AM CDT | Special Weather Statement | TSA | Osage | 32 min |
| Aug 10, 7:10 AM CDT | Special Weather Statement | TSA | Haskell, McIntosh | 50 min |
| Aug 10, 7:14 AM CDT | Special Weather Statement | TSA | Pawnee | 31 min |
| Aug 10, 7:32 AM CDT | Special Weather Statement | TSA | Adair | 28 min |
| Aug 10, 7:53 AM CDT | Special Weather Statement | TSA | Creek, Tulsa | 22 min |
| Aug 10, 7:58 AM CDT | Special Weather Statement | TSA | Muskogee | 32 min |
| Aug 10, 8:15 AM CDT | Special Weather Statement | TSA | Okmulgee | 30 min |
| Aug 10, 8:38 AM CDT | Special Weather Statement | TSA | McIntosh, Muskogee | 22 min |
| Aug 10, 8:59 AM CDT | Special Weather Statement | TSA | McIntosh, Muskogee | 31 min |
| Aug 10, 9:14 AM CDT | Special Weather Statement | TSA | Latimer, Pittsburg | 31 min |
| Aug 10, 9:58 AM CDT | Special Weather Statement | TSA | Sequoyah | 32 min |
| Aug 10, 3:14 PM CDT | Special Weather Statement | TSA | Mayes, Nowata | 46 min |
| Aug 10, 4:04 PM CDT | Special Weather Statement | TSA | Mayes | 26 min |
| Aug 10, 6:51 PM CDT | Special Weather Statement | TSA | Creek | 24 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.